Publications HAL de Julian, Revalski

2012

Article dans une revue

titre
Variational principles and topological games
auteur
Julian Revalski, M.M. Choban P.S. Kenderov
article
Topology and its Appl., 2012, 159 (17), pp.3550-3562
identifiant
hal-00756774
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Best approximation problems in compactly uniformly rotund spaces
auteur
Julian Revalski, N.V. Zhivkov
article
J. Convex Anal., 2012, 19 (4), pp.1201
identifiant
hal-00756785
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Variational principles in non metrizable spaces
auteur
Julian Revalski, P.S. Kenderov
article
TOP, Springer Verlag, 2012, 20 (2), pp.467-474
identifiant
hal-00756770
typdoc
Article dans une revue
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Small sets in best approximation theory
auteur
Julian Revalski, N.V. Zhivkov
article
J. Global Optim., 2011, 50, pp.77-91
identifiant
hal-00756761
typdoc
Article dans une revue
Accès au bibtex
BibTex

Chapitre d'ouvrage

titre
Regularization procedures for monotone operators: recent advances
auteur
Julian Revalski
article
Fixed-Point Algorithms for Inverse Problems in Science and Engineering, Springer Optimization and Its Applications, Vol. 49, pp.317--344, 2011
identifiant
hal-00756766
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex

2010

Article dans une revue

titre
Dense existence of solutions of perturbed optimization problems and topological games
auteur
Julian Revalski, P.S. Kenderov
article
Compt. Rend. Acad. Bulg. Sci., 2010, 63, pp.937-942
identifiant
hal-00756758
typdoc
Article dans une revue
Accès au bibtex
BibTex

2009

Article dans une revue

titre
A variational principle in reflexive spaces
auteur
Julian Revalski, Marian Fabian
article
J. Convex Anal., 2009, 16, pp.211--226
identifiant
hal-00756741
typdoc
Article dans une revue
Accès au bibtex
BibTex

2006

Article dans une revue

titre
Extended Sums and Extended Compositions of Monotone Operators
auteur
Yboon García, Marc Lassonde, Julian Revalski
article
Journal of Convex Analysis, Heldermann, 2006, 13 (3+4), pp.721-738
identifiant
hal-00698807
typdoc
Article dans une revue
Accès au bibtex
BibTex

2005

Article dans une revue

titre
Fragmentability of sequences of set-valued mappings with applications to variational principles
auteur
Marc Lassonde, Julian Revalski
article
Proceedings of the American Mathematical Society, American Mathematical Society, 2005, 133 (9), pp.2637-2646
identifiant
hal-00698981
typdoc
Article dans une revue
Accès au bibtex
BibTex